# SDR ASAA2013071995637

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,204 hours, 6,328 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10038
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FIRE HANDLE DOES NOT ILLUMINATE DURING TEST.  ACFT GROUNDED.  MEASURED RESISTANCE ON ALL 4 FIRE DET ASSY, RESISTANCE ON ALL 4 ARE WITH IN LIMITS REF MM 26-10-00, NR 2 ENG FIRE DET.  OPS TEST CHECKS NORMAL, NO DEFECTS NOTED REF MM 26-11-00.  REPLACED NR 2 ENG RT CORE FIRE DET ASSY, OPS CK GOOD REF MM 26-11-01.
